# SDR C2XA11CL221

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- Aircraft time: 25,317 hours, 19,180 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Defective
- Location: Spoiler Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED SPOILER FAIL MESSAGE IN FLIGHT AND PERFORMED AN AIR RETURN BACK TO ORD.  MX INSPECTED AND REMOVED AND REPLACED SPOILER PROX SENSOR CONNECTOR, CONNECTOR PIN P1166.  OPERATIONAL CHECKS WERE GOOD.
